# SDR 95FDEA01290

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6003
- Condition: Gouged
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FRAME DENTED AND GOUGED ON TOP BS 720C AT STR 23 TO 24R.  GOUGE FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGE AND REPAIRED FRAME AT BS 720C STR 23 TO 24R, PER SRM 51-40-3.
